I was on the mild Darvocet for about 6 plus weeks after a serious hip injury. After about a week or two those thing would only work for about an hour. I didn't sleep and I took lot and lots of acetaminophen.
When it was time to stop taking them I obviously had a rough go. I felt queasy and like I wanted to die, nauseous and weak. It was around time Michael Jackson died and jokes about his death were really upsetting and I told my friends to stop because it wasn't funny. If I were well, I'd be the one making the jokes.
My father who was around 70 at the time drove 5 hours to visit and take care of me. I would jump on his every word. Irritable would be an under statement. It wasn't pleasant.
I've had very close friends who have dabbled with Oxycontin and they've appeared quite drained the day after. I've been told it makes them cry even. These are grown mean trying to have a good time. It never ends good.
Sleep, time and water heals. These things serve a purpose. Don't abuse that purpose.